# SDR FDEA201109043663

- Difficulty date: September 4, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A6149012119200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 151TF FLOOR PANEL EDGE AREA HAS IMPACT DAMAGE.  REMOVED AFT FLOOR PANEL IAW AMM 53-10-33-04.  DAMAGED AREA IS NOT WITHIN THE ALLOWABLE DAMAGE LIMITS.   FABRICATED A NEW PANEL IAW SRM 53-10-20 AND DWG 10-A532-79904.  REINSTALLED FLOOR PANEL IAW AMM 53-10-33-04.
